# SDR 95ZZZM185

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA6PZ722
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - NOSE GEAR RED 'B' LIGHT REMAINED ON AFTER GEAR RETRACTION.  MAINTENANCE DEFERRED LANDING GEAR 'B' POSITION INDICATION SYSTEM PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL WITH THE ADJUSTMENT OF THE NOSE GEAR 'B' SYSTEM UPLOCK PROXIMITY SENSOR.  (M)
